Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 63, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 16, 2013, 4:10 AM EDT. It took effect at Oct 16, 2013, 12:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2013, 4:10 AM EDT (08:10 UTC)
- In effect from
- Oct 16, 2013, 12:00 PM EDT
- Expired
- Oct 17, 2013, 9:16 AM EDT
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
979 WHUS71 KCLE 160810 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 410 AM EDT WED OCT 16 2013 LEZ142>145-161615- /O.NEW.KCLE.SC.Y.0063.131016T1600Z-131017T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 410 AM EDT WED OCT 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY FOR LAKE ERIE FROM MAUMEE BAY TO AVON POINT FROM NOON TODAY TO 4 AM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WAVES WILL INCREASE TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-161615- /O.NEW.KCLE.SC.Y.0063.131016T2000Z-131017T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 410 AM EDT WED OCT 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY FOR LAKE ERIE FROM EAST OF AVON POINT TO RIPLEY NEW YORK FROM 4 PM THIS AFTERNOON TO 10 AM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON. WAVES WILL INCREASE TO 4 TO 6 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
5 follow-up statements
891 WHUS71 KCLE 161403 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1003 AM EDT WED OCT 16 2013 LEZ142>145-162215- /O.CON.KCLE.SC.Y.0063.131016T1600Z-131017T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1003 AM EDT WED OCT 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON. WAVES WILL INCREASE TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-162215- /O.CON.KCLE.SC.Y.0063.131016T2000Z-131017T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1003 AM EDT WED OCT 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON. WAVES WILL INCREASE TO 4 TO 6 FEET BY TONIGHT. THE WINDS AND WAVES WILL BE DECREASING THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
672 WHUS71 KCLE 162001 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 401 PM EDT WED OCT 16 2013 LEZ142>145-170415- /O.CON.KCLE.SC.Y.0063.000000T0000Z-131017T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 401 PM EDT WED OCT 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: WEST WINDS 15 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS OVERNIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-170415- /O.CON.KCLE.SC.Y.0063.000000T0000Z-131017T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 401 PM EDT WED OCT 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 20 KNOTS WILL DIMINISH OVERNIGHT. WAVES OF 4 TO 7 FEET WILL SUBSIDE TO 1 TO 3 FEET BY NOON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
588 WHUS71 KCLE 170136 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 936 PM EDT WED OCT 16 2013 LEZ142-170245- /O.CAN.KCLE.SC.Y.0063.000000T0000Z-131017T0800Z/ MAUMEE BAY TO RENO BEACH OH- 936 PM EDT WED OCT 16 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. SUSTAINED WIND SPEEDS HAVE FALLEN BELOW 20 KNOTS AND THE WAVES ARE BELOW 4 FEET. $$ LEZ143>145-170800- /O.CON.KCLE.SC.Y.0063.000000T0000Z-131017T0800Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH- 936 PM EDT WED OCT 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: WEST WINDS 15 TO 20 KNOTS. WAVES OF 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146>149-170945- /O.CON.KCLE.SC.Y.0063.000000T0000Z-131017T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 936 PM EDT WED OCT 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. * WINDS AND WAVES: WEST WINDS OF 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL DIMINISH OVERNIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY NOON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
519 WHUS71 KCLE 170809 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 409 AM EDT THU OCT 17 2013 LEZ143>145-170915- /O.EXP.KCLE.SC.Y.0063.000000T0000Z-131017T0800Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH- 409 AM EDT THU OCT 17 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LEZ146>149-171400- /O.CON.KCLE.SC.Y.0063.000000T0000Z-131017T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 409 AM EDT THU OCT 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS WHILE SHIFTING TO THE SOUTHWEST EARLY THIS MORNING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
101 WHUS71 KCLE 171316 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 916 AM EDT THU OCT 17 2013 LEZ146>149-171430- /O.CAN.KCLE.SC.Y.0063.000000T0000Z-131017T1400Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 916 AM EDT THU OCT 17 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. FOR THE TIME BEING THE WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER...THE WINDS AND WAVES WILL BE INCREASING TONIGHT AND A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AGAIN. $$ KIELTYKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 3:46 AM EDT, 24 minutes earlier.
Area forecast discussion, Oct 16, 3:46 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
346 AM EDT WED OCT 16 2013
.SYNOPSIS...
A COLD FRONT NEAR TOLEDO WILL MOVE EAST ACROSS THE AREA INTO THIS
EVENING. A SERIES OF REINFORCING COLD FRONTS WILL PUSH EAST THROUGH
THE REGION INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM WEDNESDAY EVENING/...
THE FIRST IN A SERIES OF COLD FRONTS OVER THE NEXT WEEK WILL MAKE
ITS WAY EAST ACROSS MOST OF THE CWA BY NIGHTFALL. THE AIRMASS IS
ONLY MARGINALLY UNSTABLE SO SHOULD ONLY SEE ISOLATED THUNDER HERE
AND THERE. SUBSIDENCE HELPS TO PRODUCE A DRY SLOT IMMEDIATELY BEHIND
THE FRONT. THE RAIN SHOULD QUICKLY END WITH THE FRONT IN THE WEST
BUT MAY SLOW ITS DEPARTURE IN THE EAST AS ANOTHER PUSH OF DEEP
MOISTURE WORKS NE ALONG THE FRONT THERE LATER TODAY.
THE TIMING OF THE FRONT SHOULD SHOULD ALLOW THE RELATIVELY WARM AIR
IN PLACE TO KEEP TEMPS IN THE MID 60S FOR MOST PLACES UNTIL THE
FRONT PASSES.
&&
.SHORT TERM /6 PM WEDNESDAY EVENING THROUGH SATURDAY NIGHT/...
THE LAST OF THE FRONTAL BAND OF SHRA WILL PUSH EAST OF NW PA AROUND
OR SHORTLY AFTER 00Z. WRAP MOISTURE...BEST SHOWN AT 850 MB WILL DROP
SE INTO THE CWA AS THE NIGHT PROGRESSES. COMBINED WITH IMPROVING
LAKE EFFECT CONDITIONS...SCT SHRA SHOULD DEVELOP FOR THE SNOWBELT
WITH A FEW ISOLATED LIGHT SHRA IN OTHER AREAS.
GENERAL UPPER TROUGHING WITH ALMOST DAILY REINFORCING COLD FRONTS
WILL KEEP A THREAT FOR SHRA GOING MOST OF THE TIME THRU SAT
NIGHT...MAINLY IN THE SNOWBELT AS THE COOLER TEMPS KEEP LAKE EFFECT
CONDITIONS SOMEWHAT FAVORABLE. WILL TRY AND BEST REFLECT A RELATIVE
LULL IN SYNOPTIC SHRA THU NIGHT INTO FRI EVENING FOR THE NON
SNOWBELT AREA AS A WEAK RIDGE PUSHES EAST UP THE OH VALLEY.
WINDS BACK TO SW FRI AND WITH LESS CLOUDS EXPECTED...TEMPS SHOULD BE
ABLE TO MODERATE A FEW DEGREES AFTER MOSTLY JUST 50S ON THU. MORE
CLOUDINESS ON SAT SHOULD KEEP TEMPS IN THE 50S FOR MUCH OF THE AREA
ALTHOUGH THE FAR SE MAY SEE SOME LOWER 60S.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE EXTENDED PORTION OF THE FORECAST LOOKS TO BE DOMINATED BY A LONG
WAVE TROUGH ALOFT AND BELOW NORMAL TEMPERATURES. THE TENDENCY OF THE
MODELS HAS BEEN TO SLOWLY DEEPEN THE TROUGH...STARTING IN THE MIDDLE
OF THE COUNTRY...AND THEN GRADUALLY SHIFTING EAST ACROSS THE LOCAL
AREA TOWARD THE MIDDLE OF NEXT WEEK. AS IS ALWAYS THE CASE WITH
THESE SPRAWLING TROUGHS...TRACKING THE INDIVIDUAL SHORT WAVES AND
COLD FRONTS WILL BE DIFFICULT VERY FAR IN ADVANCE.
MOST OF THE MODELS SUGGEST HIGH PRESSURE WILL BE SPREADING EAST
ACROSS THE OHIO VALLEY BY THE END OF THE WEEKEND. IT WILL BE COLD
ENOUGH FOR LAKE EFFECT SHOWERS BUT IT WILL DEPEND ON THE WIND
DIRECTION. IT MAY BE WESTERLY ACROSS THE SNOW BELT ON SUNDAY BUT IT
COULD ALSO BE SOUTHWEST AND MAY JUST CATCH THE LAKESHORE. WILL KEEP
A DECENT CHANCE OF SHOWERS IN THE SNOWBELT ESPECIALLY ERIE COUNTY PA
FOR SUNDAY. HIGHS ONLY IN THE 50S.
PERHAPS WE CAN SNEAK A DECENT DAY IN ON MONDAY BUT THE NEXT COLD
FRONT WILL BE APPROACHING. THE ECMWF IS FASTER WITH THE FRONT AND
WILL HAVE TO LEAVE AT LEAST A SMALL CHANCE OF SHOWERS UNTIL WE CAN
RESOLVE THE TIMING. IF THE SHOWERS HOLD OFF...HIGH TEMPERATURES
COULD RECOVER TO THE UPPER 50S. THE COLD FRONT SHOULD BE THROUGH BY
TUESDAY WITH A SECONDARY COLD FRONT BY WEDNESDAY. THE CHILLIEST AIR
OF THE SEASON SO FAR WILL ARRIVE THE MIDDLE OF NEXT WEEK.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THE COLD FRONT WILL SLOW TODAY. IT WILL CROSS NORTHWEST OHIO
EARLY THIS MORNING...NORTH CENTRAL OHIO MID MORNING AND NORTHWEST
PA NOT UNTIL EARLY/MID AFTERNOON. SHOWERS ARE POSSIBLE UNTIL THE
FRONT CLEARS EACH SITE. CEILINGS WILL COME DOWN TO MVFR WITH
PATCHY IFR EARLY THIS MORNING AHEAD OF THE FRONT. IFR VISIBILITIES
LIKELY IN HEAVIER BUT RELATIVELY BRIEF SHOWERS. MVFR/IFR CEILINGS
WILL LINGER INTO THE AFTERNOON ACROSS EXTREME NE OH/NW PA BUT
CLEARING WILL SPREAD ACROSS NW OHIO BY LATE MORNING. SOUTHWEST
WINDS WILL GET GUSTY ESPECIALLY ACROSS NW OHIO BY AFTERNOON. ALL
SITES SHOULD BE VFR BY LATE AFTERNOON AND EVENING.
OUTLOOK...NON-VFR LIKELY AT TIMES THURSDAY. NON-VFR MAY PERSIST
ACROSS NE OH/NW PA FRI MORN. NON-VFR CONDITIONS WILL LIKELY
REDEVELOP SATURDAY WITH THE NEXT COLD FRONT AND COULD LINGER INTO
SUNDAY.
&&
.MARINE...
THE SOUTH WIND AHEAD OF THE COLD FRONT WILL REACH ITS PEAK EARLY
THIS MORNING WITH THE EFFECTS MOSTLY IN THE OPEN WATER AND ON THE
CANADIAN SIDE OF THE LAKE. THE COLD FRONT WILL CROSS LAKE ERIE
TODAY. THE PRESSURE GRADIENT AND PRESSURE RISES WILL BUILD ACROSS
THE WESTERN BASIN FOLLOWING THE COLD FRONT BY THIS AFTERNOON. WILL
NEED A SMALL CRAFT ADVISORY AS WINDS SURGE BACK TOWARD 20 KNOTS OR
HIGHER FROM WEST TO EAST ACROSS LAKE ERIE THIS AFTERNOON THROUGH
THIS EVENING.
THE WINDS SHOULD DIMINISH ON THURSDAY AND THE SMALL CRAFT ADVISORY
WILL BE ABLE TO COME DOWN FOR A SHORT WHILE. WINDS WILL INCREASE
AGAIN ON FRIDAY AHEAD OF THE NEXT FRONT. THIS PATTERN OF A COLD
FRONT EVERY OTHER DAY OR SO WILL CONTINUE WELL INTO NEXT WEEK SO THE
LAKE WILL BE STIRRED UP MOST OF THE TIME. NOT MUCH CONFIDENCE IN
TRYING TO TIME THE FRONTS MORE THAN A COUPLE OF DAYS IN ADVANCE SO
MARINERS SHOULD MONITOR THE FORECAST TRENDS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM EDT
THURSDAY FOR LEZ146>149.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 AM EDT THURSDAY FOR
LEZ142>145.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Oct 16, 4:06 AM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EDT WED OCT 16 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-170815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 406 AM EDT WED OCT 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.